JOURNAL ARTICLE

Moxifloxacin as the likely cause of drug-induced linear immunoglobulin A bullous dermatosis

Dianne Kovacic, Matthew Fox, Jason Reichenberg
Journal of Drugs in Dermatology: JDD 2008, 7 (8): 794-5
18720700
Linear immunoglobulin A bullous dermatosis (LABD) is an immune-mediated subepidermal blistering disease that can be triggered by drug exposures, most notably, vancomycin. The authors report of a case of a 72-year-old man who developed LABD after a course of moxifloxacin. To the authors' knowledge, there is no other case of LABD caused by moxifloxacin in the medical literature.

Full Text Links

Find Full Text Links for this Article

Discussion

You are not logged in. Sign Up or Log In to join the discussion.

Related Papers

Remove bar
Read by QxMD icon Read
18720700
×

Save your favorite articles in one place with a free QxMD account.

×

Search Tips

Use Boolean operators: AND/OR

diabetic AND foot
diabetes OR diabetic

Exclude a word using the 'minus' sign

Virchow -triad

Use Parentheses

water AND (cup OR glass)

Add an asterisk (*) at end of a word to include word stems

Neuro* will search for Neurology, Neuroscientist, Neurological, and so on

Use quotes to search for an exact phrase

"primary prevention of cancer"
(heart or cardiac or cardio*) AND arrest -"American Heart Association"